• Apr 24, 2017 News! Vol.6, No.4 has been indexed by EI (Inspec).   [Click]
  • Jul 16, 2018 News!Vol 8, No 4 has been published with online version 12 original aritcles from 6 countries are published in this issue    [Click]
  • May 24, 2018 News!The papers published in Vol.8, No. 3 have all received dois from Crossref.
General Information
Prof. Adrian Olaru
University Politehnica of Bucharest, Romania
I'm happy to take on the position of editor in chief of IJMO. It's a journal that shows promise of becoming a recognized journal in the area of modelling and optimization. I'll work together with the editors to help it progress.
IJMO 2016 Vol.6(2): 86-90 ISSN: 2010-3697
DOI: 10.7763/IJMO.2016.V6.509

An Optimization Model for Large Scale Airspace

Tolebi Sailauov and Z. W. Zhong
Abstract—South-East Asia is considered to be one of the fastest traffic growing regions in the world. Due to congested air traffic or bad weather conditions accidents happened in the history. This paper proposes a new mathematical model that finds optimal routes by taking into account delay cost, controller’s capacity, departure and arrival capacities of an airport, waypoints capacity, routes capacity, rerouting options by using actual flight paths and considering “fairness” to aircrafts as well. The model can be applied to large scale airspace like ASEAN airspace.

Index Terms—Mathematical model, objective function, constraints, airspace.

The authors are with the School of Mechanical and Aerospace Engineering School of Mechanical and Aerospace Engineering, Nanyang Technological University, Singapore (e-mail: Tolebi002@e.ntu.edu.sg, Mzwzhong@ntu.edu.sg).


Cite: Tolebi Sailauov and Z. W. Zhong, "An Optimization Model for Large Scale Airspace," International Journal of Modeling and Optimization vol. 6, no. 2, pp. 86-90, 2016.

Copyright © 2008-2015.International Journal of Modeling and Optimization. All rights reserved.
E-mail: ijmo@iacsitp.com